RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Suprunenko, Dmitrii Alekseevich

Statistics Math-Net.Ru
Total publications: 33
Scientific articles: 30

Number of views:
This page:441
Abstract pages:5032
Full texts:2310
References:92
Academician of the Academy of Sciences of the Byelorussian SSR
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person21832
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199288

Publications in Math-Net.Ru
1990
1. D. A. Suprunenko, “Conjugacy in the special linear group”, Trudy Mat. Inst. Steklov., 183 (1990),  178–180  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 183 (1991), 215–216
1985
2. D. A. Suprunenko, “Subspaces generated by the rows of circulants, and minimal irreducible linear groups”, Mat. Sb. (N.S.), 127(169):1(5) (1985),  40–54  mathnet  mathscinet  zmath; Math. USSR-Sb., 55:1 (1986), 39–54
1984
3. D. A. Suprunenko, “Determinants of matrices of a minimal irreducible group”, Dokl. Akad. Nauk SSSR, 274:1 (1984),  31–35  mathnet  mathscinet  zmath
1983
4. D. A. Suprunenko, “Solvable minimal transitive permutation groups of degree $pq$”, Dokl. Akad. Nauk SSSR, 269:2 (1983),  295–298  mathnet  mathscinet  zmath
1979
5. D. A. Suprunenko, “On unipotent matrix groups over a division ring”, Dokl. Akad. Nauk SSSR, 247:2 (1979),  289–291  mathnet  mathscinet  zmath
1978
6. D. A. Suprunenko, “On real minimal irreducible matrix groups”, Dokl. Akad. Nauk SSSR, 238:1 (1978),  29–32  mathnet  mathscinet  zmath
7. D. A. Suprunenko, “Monomial minimal irreducible groups”, Trudy Mat. Inst. Steklov., 148 (1978),  225–232  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 148 (1980), 235–243
1973
8. D. A. Suprunenko, “Minimal irreducible solvable linear groups of prime degree”, Tr. Mosk. Mat. Obs., 29 (1973),  223–234  mathnet  mathscinet  zmath
1972
9. D. A. Suprunenko, “Minimum irreducible solvable linear groups of prime degree”, Dokl. Akad. Nauk SSSR, 205:3 (1972),  540–541  mathnet  mathscinet  zmath
1969
10. D. A. Suprunenko, “The indecomposability of transitive subgroups of the group $SF(X)$”, Dokl. Akad. Nauk SSSR, 186:4 (1969),  779–780  mathnet  mathscinet  zmath
11. D. A. Suprunenko, “On the theory of solvable linear groups”, Dokl. Akad. Nauk SSSR, 184:1 (1969),  47–50  mathnet  mathscinet  zmath
1968
12. D. A. Suprunenko, “Irreducible components of a reducible maximal locally nilpotent matrix group”, Izv. Akad. Nauk SSSR Ser. Mat., 32:3 (1968),  527–532  mathnet  mathscinet  zmath; Math. USSR-Izv., 2:3 (1968), 481–486
1967
13. R. T. Vol'vachev, D. A. Suprunenko, “Linear groups”, Itogi Nauki. Ser. Mat. Algebra. Topol. Geom. 1965, 1967,  45–62  mathnet  mathscinet
1966
14. D. A. Suprunenko, “On locally nilpotent subgroups of the infinite symmetric group”, Dokl. Akad. Nauk SSSR, 167:2 (1966),  302–304  mathnet  mathscinet  zmath
1965
15. D. A. Suprunenko, “Locally nilpotent matrix groups over an arbitrary field”, Mat. Sb. (N.S.), 68(110):4 (1965),  614–622  mathnet  mathscinet  zmath
16. D. A. Suprunenko, “Maximal nilpotent subgroups of the full linear group over the factor ring $Z/(p^m)$”, Mat. Sb. (N.S.), 66(108):4 (1965),  598–607  mathnet  mathscinet  zmath
1963
17. D. A. Suprunenko, “A condition for the complete reducibility of a matrix group”, Izv. Akad. Nauk SSSR Ser. Mat., 27:2 (1963),  435–438  mathnet  mathscinet  zmath
18. D. A. Suprunenko, “A class of solvable Sylow $\Pi$-subgroups of the full linear group”, Mat. Sb. (N.S.), 61(103):2 (1963),  207–210  mathnet  mathscinet  zmath
1962
19. D. A. Suprunenko, “Periodic subgroups of solvable matric groups”, Dokl. Akad. Nauk SSSR, 147:2 (1962),  310–312  mathnet  mathscinet  zmath
20. D. A. Suprunenko, “On solvable subgroups of multiplicative group of a skew field”, Izv. Akad. Nauk SSSR Ser. Mat., 26:4 (1962),  631–638  mathnet  mathscinet  zmath
1961
21. D. A. Suprunenko, “Periodic, linear, locally nilpotent groups”, Mat. Sb. (N.S.), 55(97):1 (1961),  3–6  mathnet  mathscinet  zmath
1960
22. D. A. Suprunenko, R. I. Tyshkevich, “Reducible locally nilpotent, linear groups”, Izv. Akad. Nauk SSSR Ser. Mat., 24:6 (1960),  787–806  mathnet  mathscinet  zmath
23. D. A. Suprunenko, “Real linear locally nilpotent groups”, Mat. Sb. (N.S.), 50(92):1 (1960),  59–66  mathnet  mathscinet  zmath
1959
24. D. A. Suprunenko, “On real linear nilpotent groups”, Mat. Sb. (N.S.), 49(91):3 (1959),  347–352  mathnet  mathscinet  zmath
1957
25. D. A. Suprunenko, “On linear solvable groups”, Mat. Sb. (N.S.), 41(83):3 (1957),  317–332  mathnet  mathscinet  zmath
1956
26. D. A. Suprunenko, “On maximal commutative subalgebras of the full linear algebra”, Uspekhi Mat. Nauk, 11:3(69) (1956),  181–184  mathnet  mathscinet  zmath
1955
27. D. A. Suprunenko, “On a property of nilpotent matrix groups”, Izv. Akad. Nauk SSSR Ser. Mat., 19:4 (1955),  273–274  mathnet  mathscinet  zmath
1954
28. D. A. Suprunenko, “On irreducible nilpotent matrix groups”, Mat. Sb. (N.S.), 35(77):3 (1954),  501–512  mathnet  mathscinet  zmath
1952
29. D. A. Suprunenko, “Irreducible nilpotent matrix groups of prime degree”, Mat. Sb. (N.S.), 31(73):2 (1952),  353–358  mathnet  mathscinet  zmath
1947
30. D. Souprounenko, “Primitive solvable groups of substitutions”, Rec. Math. [Mat. Sbornik] N.S., 20(62):2 (1947),  331–350  mathnet  mathscinet  zmath

1988
31. V. I. Bernik, A. A. Karatsuba, I. P. Kubilyus, V. P. Platonov, D. A. Suprunenko, “Vladimir Gennadievich Sprindzhuk (obituary)”, Uspekhi Mat. Nauk, 43:4(262) (1988),  161–162  mathnet  mathscinet; Russian Math. Surveys, 43:4 (1988), 195–197  isi
1976
32. L. A. Kaluzhnin, E. L. Litver, K. K. Mokrishchev, D. A. Suprunenko, M. G. Khaplanov, “Vladimir Petrovich Vel'min (obituary)”, Uspekhi Mat. Nauk, 31:1(187) (1976),  229–235  mathnet  mathscinet  zmath
1973
33. V. A. Andrunakievič, T. M. Baranovič, V. D. Belousov, S. D. Berman, L. M. Gluskin, O. N. Golovin, S. T. Zavalo, L. A. Kaluzhnin, B. I. Plotkin, L. E. Sadovskiĭ, L. A. Skornyakov, D. Souprounenko, L. N. Shevrin, A. L. Shmel'kin, “In memoriam Aleksandr Gennadievič Kuroš. (January 19, 1908 – May 18, 1971).”, Tr. Mosk. Mat. Obs., 29 (1973),  3–18  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020